Orthogonal irreducible decompositions of tensors of high orders

Wennan Zou, Quanshui Zheng, Danxu Du, J Rychlewski

Research output: Contribution to journalArticleResearchpeer-review

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)249 - 267
Number of pages19
JournalMathematics and Mechanics of Solids
Volume6
Issue number3
Publication statusPublished - 2001

Cite this

Zou, W., Zheng, Q., Du, D., & Rychlewski, J. (2001). Orthogonal irreducible decompositions of tensors of high orders. Mathematics and Mechanics of Solids, 6(3), 249 - 267.